# SDR GTIA012308

- Difficulty date: November 29, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR SUPPORT CORRODED AT STATION Y=200 FROM -24 INCH TO -X43, FOUND AFTER G-1 REMOVED DUE A CORROSION BEYOND LIMITS AT FLOOR SUPPORT.  DRILLED AND LOCATED FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT IAW DC9 SRM 51-30-5.  (M)
